# SDR CA120417002

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,145 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19117270401
- Condition: Failed
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAILURE ON DECENT YOW, PAN DECLARED WITH ATC.  NO FURTHER INCIDENT. SLAT FAIL EICAS MESSAGE ON DESCENT. QRH ACTIONS CARRIED OUT SLATS DID NOT EXTEND PAST 0 ZERO INDICATION.  CMC INTERROGATED FAULT CODE RECORDED 27831005AC3.  SLAT HARNESSES AT POS SLAT 2, 3 AND SLAT 3, 4.  REPLACED IAW AMM 27-83-07.  OPS TEST CKS SERVICEABLE. SLAT 2, 3 PN OFF 191-17270-401, SLAT 3, 4, PN OFF 191-17272-401.
